Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 5, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at May 13, 2010, 10:57 PM EDT for Adams County, Wells County, Indiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2010, 10:57 PM EDT (02:57 UTC)
- Expired
- May 13, 2010, 11:20 PM EDT
- In force
- 23 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Adams County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1691 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
454 WFUS53 KIWX 140257 TORIWX INC001-179-140330- /O.NEW.KIWX.TO.W.0005.100514T0257Z-100514T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 PM EDT THU MAY 13 2010 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * TORNADO WARNING FOR... CENTRAL ADAMS COUNTY IN NORTHEAST INDIANA... SOUTHERN WELLS COUNTY IN NORTHEAST INDIANA... * UNTIL 1130 PM EDT * AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH STRONG ROTATION. 7 MILES SOUTHWEST OF BLUFFTON...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... BLUFFTON...DECATUR...MONROE...WELLSBURG...TRAVISVILLE...VERA CRUZ...CRAIGVILLE...CURRYVILLE...PETERSON AND PREBLE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4087 8494 4067 8487 4066 8531 4072 8533 TIME...MOT...LOC 0257Z 256DEG 33KT 4070 8528 $$ ARNOTT
2 follow-up statements
283 WWUS53 KIWX 140313 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1113 PM EDT THU MAY 13 2010 INC001-179-140330- /O.CON.KIWX.TO.W.0005.000000T0000Z-100514T0330Z/ ADAMS IN-WELLS IN- 1113 PM EDT THU MAY 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR EAST CENTRAL WELLS AND CENTRAL ADAMS COUNTIES... AT 1109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS LOCATED 8 MILES WEST OF MONROE...OR ABOUT 4 MILES EAST OF BLUFFTON...AND MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... MONROE AND PETERSON. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 4087 8494 4069 8488 4068 8512 4077 8512 TIME...MOT...LOC 0314Z 258DEG 40KT 4074 8503 $$ ARNOTT
736 WWUS53 KIWX 140320 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1120 PM EDT THU MAY 13 2010 INC001-179-140330- /O.CAN.KIWX.TO.W.0005.000000T0000Z-100514T0330Z/ ADAMS IN-WELLS IN- 1120 PM EDT THU MAY 13 2010 ...THE TORNADO WARNING FOR EAST CENTRAL WELLS AND CENTRAL ADAMS COUNTIES IS CANCELLED... AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 4087 8494 4069 8488 4068 8512 4077 8512 TIME...MOT...LOC 0320Z 258DEG 40KT 4075 8494 $$ ARNOTT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at May 13, 7:17 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 13, 7:17 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 717 PM EDT THU MAY 13 2010 .AVIATION /00Z TAFS/... VFR CONDITIONS ATTM AT BOTH TERMINALS AHEAD OF A SURFACE COLD FRONT MOVING EAST OVER CENTRAL ILLINOIS. UPSTREAM SATELLITE AND OBSERVATIONS CONFIRM SOME MVFR STCU BACK OVER NORTHERN MO...EASTERN IA...EXTENDING EAST INTO SOUTHERN WI AND NORTHERN IL. AT THE SAME TIME REGIONAL RADAR IMAGERY SHOWS A CONVECTIVE COMPLEX OVER SOUTHEASTERN MO...WITH THE UPPER FLOW PATTERN INDICATING THAT THIS FEATURE WILL RIDE NORTHEAST TOWARDS OUR AREA TONIGHT. AT SBN...LAKE ENHANCED BOUNDARY HAS PUSHED SOUTH AND EAST OF THE TERMINAL AND WITH THE WINDSHIFT TO NORTHWEST DON/T SEE MUCH OF A CHANCE FOR ANY PRECIP. DO SEE A WINDOW OF OPPORTUNITY AFTER ABOUT 4Z FOR SOME OF THAT UPSTREAM MVFR STCU TO BRIEFLY IMPACT THE TAF SITE BEFORE MORE SUBSTANTIAL CLEARING WORKS IN TOWARDS DAYBREAK. AT FWA...WHILE A STRAY POP UP SHRA/TSRA IS NOT OUT OF THE QUESTION THIS EVENING...THE PROBABILITY OF OCCURRENCE IS QUITE LOW AND EXPECT VFR CONDITIONS TO PERSIST. AFTER MIDNIGHT...HOWEVER...THE MO CONVECTIVE COMPLEX WILL LIKELY MAKE A RUN AT THIS SITE AND HAVE INCLUDED A PERIOD OF SHRAS IN THE VERY EARLY MORNING HOURS...ALONG WITH DETERIORATION TO MVFR CIGS. CAN/T RULE OUT THUNDER WITH ANY ACTIVITY THAT DOES ARRIVE...BUT WILL ONLY INCLUDE CB MENTION AT THIS TIME AS TIMING OF ARRIVAL DOESN/T FAVOR MUCH THUNDER. THIS ACTIVITY SHOULD CLEAR OUT TOWARDS DAYBREAK WITH VFR CONDITIONS RETURNING. FOR THE DAY ON FRIDAY EXPECT JUST A FEW CU AS HIGH PRESSURE BUILDS INTO THE REGION. WINDS HAVE RECENTLY SHIFTED NORTHWEST AT SBN AND WILL GRADUALLY BACK WESTERLY OVERNIGHT AROUND 10KTS. EXPECT SOUTHWEST WINDS 15KTS TO SLOWLY VEER WESTERLY 10-15KTS FOR THE OVERNIGHT AT FWA. FOR FRIDAY...WESTERLY WINDS WILL INCREASE TO 15G25KTS BY AFTERNOON. && .PREV DISCUSSION... /ISSUED 458 PM EDT THU MAY 13 2010/ UPDATED... NEGATIVES TO CONVECTIVE INITIATION MENTIONED IN PREVIOUS SHORT TERM DISCUSSION APPEAR TO BE WINNING OUT AS PRE-FRONTAL OUTFLOW BOUNDARIES CONT TO MIX OUT THIS AFTN DIMINISHING FORCING MECHANISMS. THUS HAVE REMOVED REMAINDER OF TORNADO WATCH FROM OUR CWA AND CONTD TREND OF LOWERING POPS FOR LATE THIS AFTN AND TNGT. PREV DISCUSSION... /ISSUED 416 PM EDT THU MAY 13 2010/ SHORT TERM.../TONIGHT/ WARM FRONT HAS LIFTED NORTH INTO MI THIS AFTERNOON LEAVING CWA IN UNSTABLE WARM SECTOR OF LOW PRESSURE SYSTEM OVER THE UPR MS VALLEY. TRAILING CDFNT MOVG THROUGH MID MS VALLEY WILL MOVE EAST ACROSS OUR CWA OVERNIGHT. AIRMASS IMMEDIATELY AHEAD OF CDFNT OVER IL IS NOT AS UNSTABLE AS IN OUR AREA DUE TO LINGERING AFFECTS OF MORNING CONVECTION. MODIFIED TAMDAR SOUNDING FROM SBN THIS AFTN ALSO SHOWING WK CAPPING AROUND 6000FT OVER OUR AREA. THIS AND LACK OF A FOCUSING MECHANISM HAS PREVENTED DEEP CONVECTION IN OUR CWA MUCH OF THE DAY. GIVEN THESE NEGATIVES, HAVE LOWERED POPS INTO CHC RANGE FOR THIS AFTN/EVE. ANY STORMS THAT DO DVLP WILL STILL HAVE POTENTIAL TO BECOME SVR WITH VERY UNSTABLE CONDITIONS AND STRONG DEEP LAYER SHEAR AND ALSO WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL AS PRECIP WATER VALUES POOLING AROUND 1.6 INCHES. HWVR, GIVEN LACK OF WIDESPREAD HEAVY RAIN OVERNIGHT AND QUESTIONABLE COVERAGE OF CONVECTION AHEAD OF TONIGHT'S FRONT, HAVE DECIDED TO DROP AREAL FLOOD WATCH. TRIMMED WRN PORTION OF TORNADO WATCH #167 EARLIER, AND AS APPEARS BEST FORCING MECHANISM ALONG PRE-FRONTAL TROF MOVG INTO SERN INDIANA AND NORTH CENTRAL OH ATTM, WILL PRBLY BE ABLE TO DROP REMAINDER EARLY. LONG TERM.../FRIDAY THROUGH THURSDAY/ NO SGFNT CHANGES MADE IN THIS PERIOD. HIGH PRESSURE WILL BUILD EAST FROM THE PLAINS ON FRIDAY PROVIDING DRY WX. CAA WILL RESULT IN CONSIDERABLY COOLER TEMPS WITH WITH HIGHS OVER MOST OF THE CWA IN THE U60S. COOL TEMPS AND FAIR WX SHOULD PERSIST OVER THE WEEKEND AS HIGH PRESSURE MOVES ACROSS THE GRTLKS. PERSISTENT WRN TROF EXPECTED TO MOVE EAST TO THE WRN GRTLKS/MS VALLEY BY MONDAY AS RIDGING DVLPS OVER THE ROCKIES. THIS SYSTEM SHOULD CLOSE OFF IN OUR REGION BRINGING A GOOD CHC OF RAIN MON/TUE. ECMWF/GFS CONT TO HAVE POOR RUN-RUN CONTINUITY AND CONSIDERABLE DIFFERENCES ON TRACK OF ASSOCIATED SFC LOW. THUS, WITH THESE UNCERTAINTIES, MADE LITTLE CHANGE TO THIS PORTION OF THE FORECAST. TIMING OF PRECIP AFFECTING THE AREA STILL LOOKS BEST FOR MON-MON NGT, SO DID BUMP POPS UP A BIT MORE IN THESE PERIODS. THIS SYSTEM IS EXPECTED TO MOVE EAST OF THE AREA BY WED/THU. AGAIN GFS/ECMWF HAVE CONSIDERABLE TIMING DIFFERENCES. LEANED AGAINST FAST BIASED GFS AND TOWARD SLOWER ECMWF WITH TEMPS BLO 12Z MEX FORECASTS...HWVR GIVEN MODEL DIFFERENCES LEFT POPS OUT OF WED FCST AND STARTED OUT THE NEW DAY7 DRY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046. && SHORT TERM...JT LONG TERM...JT AVIATION...ARNOTT
Hazardous weather outlook, May 13, 7:24 PM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 724 PM EDT THU MAY 13 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-142330- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 724 PM EDT THU MAY 13 2010 /624 PM CDT THU MAY 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREA RIVERS MAY BE NEAR OR ABOVE FLOOD STAGE THROUGH THE WEEKEND. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. IT IS TOO EARLY TO DETERMINE WHETHER SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-142330- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 724 PM EDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 8 PM EDT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. IT IS TOO EARLY TO DETERMINE WHETHER SEVERE STORMS WILL BE POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX ARNOTT
In the hours before
Special weather statement, May 13, 9:54 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 PM EDT THU MAY 13 2010
INZ023>026-032-140230-
GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-WELLS IN-
954 PM EDT THU MAY 13 2010
AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF PERU...MOVING EAST AT 40
MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WABASH...
HUNTINGTON...
LA FONTAINE...
ANDREWS...
SOMERSET...
TREATY...JALAPA AND SPEICHERVILLE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4058 8587 4057 8605 4077 8609 4101 8541
4101 8535 4093 8534 4093 8531 4069 8521
4055 8587
TIME...MOT...LOC 0154Z 252DEG 37KT 4068 8590
ARNOTTSpecial weather statement, May 13, 10:26 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 PM EDT THU MAY 13 2010
INZ018-025>027-032-033-OHZ015-024-140300-
ADAMS IN-ALLEN IN-BLACKFORD IN-GRANT IN-HUNTINGTON IN-PAULDING OH-VAN
WERT OH-WELLS IN-
1026 PM EDT THU MAY 13 2010
AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MARKLE TO 7 MILES NORTH OF VAN BUREN TO SWEETSER...MOVING EAST AT 40
MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
OSSIAN...
BLUFFTON...
VAN BUREN...MARKLE AND PLUM CREEK...
YODER...NINE MILE AND ROCKFORD...
BUCKEYE AND MCNATTS...
HESSEN CASSEL AND MIDDLETOWN...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4067 8565 4095 8546 4116 8450 4088 8456
4072 8472 4072 8480 4065 8480 4060 8484
4055 8587
TIME...MOT...LOC 0226Z 257DEG 37KT 4089 8538 4071 8551
4063 8566
ARNOTTThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 9:54 PM EDT | Special Weather Statement | IWX | Huntington, Miami, Wabash | 36 min |
| May 13, 10:26 PM EDT | Special Weather Statement | IWX | Adams, Huntington, Wells | 34 min |
| May 13, 10:30 PM EDT | Tornado Warning | IWX | Grant, Huntington, Wells | 30 min |
| May 14, 12:36 AM EDT | Tornado Warning | IWX | Blackford, Grant, Wells | 39 min |
| May 14, 12:43 AM EDT | Special Weather Statement | IWX | Adams, Allen, Huntington, Wells | 62 min |
| May 14, 1:10 AM EDT | Special Weather Statement | IWX | Adams | 65 min |
| May 14, 1:27 AM EDT | Tornado Warning | IWX | Adams | 41 min |
| May 14, 4:26 AM EDT | Small Craft Advisory | IWX | 11 hr |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.